# SDR SWAA2016011548030

- Difficulty date: December 1, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ON FWD END OF KEEL BEAM CORRODED AT BS 540, STRINGER 28L.  REPAIRED BEAM IAW ER & EA.
